# SDR 2007UALA00995

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Fwd Lav Dump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV DUMP ACCESS DOOR CUTOUT, FWD LAND IS CORRODED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED DOUBLER REPAIR.
